# SDR SWAA2023040312508

- Difficulty date: March 5, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N556WN
- Make and model: Boeing 737-7BD
- Aircraft serial: 33936
- Aircraft time: 37,398 hours, 21,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY - CORROSION ON FLOOR SUPPORT AT BS 867+19 LBL 1.5 / BS 887+1 LBL 6.5 LBL11.5 / BS+887+1 RBL 1.5.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS; IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02 STEP 9.;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] RECEIVED NEW/SERVICABLE AFT CARGO BAY FLOOR SUPPORT BS 887 LOCATED AND DRILLED PER DWG#146A9401 AND SRM#51-40-05;[04] VERIFIED CORRECTIVE ACTIONS STEP 3.;[05] VERIFIED MEASUREMENTS TABLE.;[06] CERTIFY.
